# SDR CA031028006

- Difficulty date: October 27, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 3,206 hours
- Engine: Pwa PW305A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Condition: Separated
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION BY CREW, THE CAPTAIN NOTICED NR 2 TIRE HAS THE THREAD SEPARATED FROM THE ASSY. THE WHEEL ASSY WAS REPLACED WITH A REPAIRED UNIT,  AIRCRAFT RETURN TO SERVICE.
